Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 504802, 16 pages
http://dx.doi.org/10.1155/2011/504802
Research Article

Fuzzy Stability of a Quadratic-Additive Functional Equation

Department of Mathematics Education, Gongju National University of Education, Gongju 314-711, Republic of Korea

Received 27 April 2011; Accepted 25 August 2011

Academic Editor: Naseer Shahzad

Copyright © 2011 Sun Sook Jin and Yang Hi Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, NY, USA, 1968.
  2. D. H. Hyers, β€œOn the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. T. Aoki, β€œOn the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. T. M. Rassias, β€œOn the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. A. Adam and S. Czerwik, β€œOn the stability of the quadratic functional equation in topological spaces,” Banach Journal of Mathematical Analysis, vol. 1, no. 2, pp. 245–251, 2007. View at Google Scholar Β· View at Zentralblatt MATH
  6. P. Găvruţa, β€œA generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. K.-W. Jun and Y.-H. Lee, β€œA generalization of the Hyers-Ulam-Rassias stability of the Pexiderized quadratic equations. II,” Kyungpook Mathematical Journal, vol. 47, no. 1, pp. 91–103, 2007. View at Google Scholar Β· View at Zentralblatt MATH
  8. H.-M. Kim, β€œOn the stability problem for a mixed type of quartic and quadratic functional equation,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 358–372, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. Y.-H. Lee, β€œOn the Hyers-Ulam-Rassias stability of the generalized polynomial function of degree 2,” Journal of the Chungcheong Mathematical Society, no. 22, pp. 201–209, 2009. View at Google Scholar
  10. Y.-H. Lee, β€œOn the stability of the monomial functional equation,” Bulletin of the Korean Mathematical Society, vol. 45, no. 2, pp. 397–403, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. Y.-H. Lee and K.-W. Jun, β€œA generalization of the Hyers-Ulam-Rassias stability of Jensen's equation,” Journal of Mathematical Analysis and Applications, vol. 238, no. 1, pp. 305–315, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. Y.-H. Lee and K.-W. Jun, β€œA generalization of the Hyers-Ulam-Rassias stability of the Pexider equation,” Journal of Mathematical Analysis and Applications, vol. 246, no. 2, pp. 627–638, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  13. Y.-H. Lee and K.-W. Jun, β€œOn the stability of approximately additive mappings,” Proceedings of the American Mathematical Society, vol. 128, no. 5, pp. 1361–1369, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  14. M. Mirzavaziri and M. S. Moslehian, β€œA fixed point approach to stability of a quadratic equation,” Bulletin of the Brazilian Mathematical Society, vol. 37, no. 3, pp. 361–376, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  15. A. Najati and A. Rahimi, β€œA fixed point approach to the stability of a generalized cauchy functional equation,” Banach Journal of Mathematical Analysis, vol. 2, no. 1, pp. 105–112, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  16. F. Skof, β€œLocal properties and approximation of operators,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, pp. 113–129, 1983. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  17. A. K. Katsaras, β€œFuzzy topological vector spaces. II,” Fuzzy Sets and Systems, vol. 12, no. 2, pp. 143–154, 1984. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  18. T. Bag and S. K. Samanta, β€œFinite dimensional fuzzy normed linear spaces,” Journal of Fuzzy Mathematics, vol. 11, no. 3, pp. 687–705, 2003. View at Google Scholar Β· View at Zentralblatt MATH
  19. S. C. Cheng and J. N. Mordeson, β€œFuzzy linear operators and fuzzy normed linear spaces,” Bulletin of the Calcutta Mathematical Society, vol. 86, no. 5, pp. 429–436, 1994. View at Google Scholar Β· View at Zentralblatt MATH
  20. I. Kramosil and J. Michálek, β€œFuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Google Scholar Β· View at Zentralblatt MATH
  21. A. K. Mirmostafaee and M. S. Moslehian, β€œFuzzy versions of Hyers-Ulam-Rassias theorem,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 720–729, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  22. A. K. Mirmostafaee and M. S. Moslehian, β€œFuzzy almost quadratic functions,” Results in Mathematics, vol. 52, no. 1-2, pp. 161–177, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  23. I.-S. Chang, E. H. Lee, and H.-M. Kim, β€œOn Hyers-Ulam-Rassias stability of a quadratic functional equation,” Mathematical Inequalities and Applications, vol. 6, no. 1, pp. 87–95, 2003. View at Google Scholar Β· View at Zentralblatt MATH